cqu_10913+SOURCE2+SOURCE2.2.pdf (503.16 kB)
Download file

H-infinity filtering for uncertain stochastic time-delay systems with sector-bounded nonlinearities

Download (503.16 kB)
journal contribution
posted on 06.12.2017, 00:00 by Z Wang, Yurong LiuYurong Liu, X Liu
In this paper, we deal with the robust H∞ filtering problem for a class of uncertain nonlinear time-delay stochastic systems. The system under consideration contains parameter uncertainties, Itoˆ-type stochastic disturbances, time-varying delays, as well as sector-bounded nonlinearities. We aim at designing a full-order filter such that, for all admissible uncertainties, nonlinearities and time delays, the dynamics of the filtering error is guaranteed to be robustly asymptotically stable in the mean square, while achieving the prescribed H∞ disturbance rejection attenuation level. By using the Lyapunov stability theory and Itoˆ's differential rule, sufficient conditions are first established to ensure the existence of the desired filters, which are expressed in the form of a linear matrix inequality (LMI). Then, the explicit expression of the desired filter gains is also characterized. Finally, a numerical example is exploited to show the usefulness of the results derived.

Funding

Category 1 - Australian Competitive Grants (this includes ARC, NHMRC)

History

Volume

44

Issue

5

Start Page

1268

End Page

1277

Number of Pages

10

ISSN

0005-1098

Location

United Kingdom

Publisher

Elsevier Ltd

Language

en-aus

Peer Reviewed

Yes

Open Access

No

Era Eligible

Yes

Journal

Automatica.